# SDR A6WA2012062940593

- Difficulty date: June 6, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Fs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SLIDER ATTACH BRACKET IS CRACKED.  REMOVED UNSERVICEABLE SLIDER ATTACH BRACKET AND REPLACED WITH SERVICEABLE IAW SRM 51-41-11 & 51-42-06.
